The Ramanujan Journal

, Volume 7, Issue 1, pp 145–164

On Modular Forms Arising from a Differential Equation of Hypergeometric Type

Authors

  • Masanobu Kaneko
    • Graduate School of MathematicsKyushu University 33
  • Masao Koike
    • Graduate School of MathematicsKyushu University, Ropponmatsu
Article

DOI: 10.1023/A:1026291027692

Cite this article as:
Kaneko, M. & Koike, M. The Ramanujan Journal (2003) 7: 145. doi:10.1023/A:1026291027692
  • 88 Views

Abstract

Modular and quasimodular solutions of a specific second order differential equation in the upper-half plane, which originates from a study of supersingular j-invariants in the first author's work with Don Zagier, are given explicitly. Positivity of Fourier coefficients of some of the solutions as well as a characterization of the differential equation are also discussed.

modular/quasimodular formshypergeometric differential equation
Download to read the full article text

Copyright information

© Kluwer Academic Publishers 2003